# SDR DALA13072470918

- Difficulty date: December 28, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 65,502 hours, 50,622 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE RT RELEASE LATCH CABLE FOR THE TAILCONE WAS FRAYED BEYOND ALLOWABLE LIMITS.  CABLE REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS. THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
